# SDR 96ZZZX1294

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Condition: Corroded
- Location: Bs 1160
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON SUB-FLOOR, STA 1160, BLL 23.  CUT 10 INCH BY 7 INCH CORRODED AREA AND INSTALLED 12 INCH BY 10 INCH .063 INCH 7075-T6 DOUBLER PER SRM 51-40-2.  TAT:  53,881.4. TAC:  36,380.
